# SDR UF6A991103

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- Engine: Pwa PW126A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 3034508
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAK - FLT 5712 - THE NR 1 ENGINE OIL FILTER CWP ILLUMINATED DURING TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE OIL PRESSURE AND SCAVENGE FILTERS.  POWER ASSURANCE RUNS WERE PERFORMED AND ALL PARAMETERS WERE FOUND TO BE WITHIN LIMITS.   (M)
